# SDR AALA960096

- Difficulty date: January 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6819
- Make and model: Boeing 727223
- Aircraft serial: 19494
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 6516253951
- Condition: Cracked
- Location: Ws 601.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TULE - FOUND LOWER RIB CHORD CRACKED AT STRINGER 5 AT STATION 601.5 INSIDE RIGHT WING FUEL TANK.  REMOVED RIB AND INSTALLED NEW BUILT UP RIB PER SB 727-57-0127 FOR STATION 601.5R.  COVER PLATE ON ES8 1517971.  (M)
